# SDR SWAA2022021432264

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 21,956 hours, 9,377 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED / R AND R RT HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31AMT 114417INSP 43511
